# SDR SIMA20210105002

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 40,682 hours, 35,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT HOLDER BROKEN.  MEL 25-53 LGPG 4615832 AUTH NR 010063-C.  C/A: REPLACED FA FWD EMERGENCY CABIN FLASHLIGHT ASSEMBLY, IAW EMB 145 AMM TASKS 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECK GOOD.  MEL RESTORED.
